# SDR FDEA201010104036

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE & SCALLOP MAIN CABIN LBL 45 BS 690 - BS 740.  REMOVED & REPLACED SEAT TRACK SECTION AT LBL 45 BS 740 - BS 690 & FABRICATED NEW   SPLICE AT LBL 45 BS 690 IAW SRM 53-10-5 FIG 1. FABRICATED SEAT TRACK FROM BAC 1520-792-71787T6511 DIM: 171 7/8" PER SRM 53-10-5 FIG 1.
